ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Ambartzumyan, R. V."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Ambartzumyan, R. V. (2009) A Probability Approach to Pearl Harbor Dilemma. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (2). pp. 8-16. ISSN 00002-3043

Ambartzumyan, R. V. and Adomian, G. (1981) Some remarks on stochastic transformations. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 16 (1). pp. 25-30. ISSN 00002-3043

This list was generated on Wed Dec 12 14:28:39 2018 AMT.